# SDR CALA2017103003858

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 49,787 hours, 20,074 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Air Data Module
- Part number: C17001CA01
- Part serial: 4350
- Condition: Faulty
- Location: Cockpit
- Part time: 49,763 hours, 20,065 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT ALTIMETER ROLLING UP AND DOWN 3000 FT WHILE DESCENDING REMOVED AND REPLACED LEFT ADM IAW AMM 34-21-04-000-802. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY PER AMM 22-11-00. AC REMAINS FULL CAT II/III LAND STATUS.
